Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i go into his office with bad acne then he puts me on new meds. and my acne gets worse always this time he put me on finacea gel and doryx my acne has gotten alot worse ive only been on it for 2 weeks but i think i should stop using it.. i dont know what to do

Share this post


Link to post
Share on other sites

Nothing is instant gratification in acne. Those meds take time to work and two weeks is just nowhere near enough time. Take the time, yourself, to read the patient handout that came with the meds. They'll give you an idea of what to expect. If you didn't get one, search for one online OR ask the pharmacist to give you one for each med you're taking.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×